MathSciNet Relay Station
MathSciNet bibliographic data
MR243846 90.75
Roxin, Emilio Axiomatic approach in differential games. J. Optimization Theory Appl. 3 1969 153–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement